Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

my husband is suffering from severe case of rheumatoid arthritis for the last 10 years. During this time he’s been on almost every NSAID (non-steroid anti-inflammatory drugs) there is and ibuprofen, diclofenac and all others have damaged his stomach to the point where it’s risky for him to take even the baby Aspirin, since it can cause hin stomach bleeding.

Knowing all that, his newest rheumatologist prescribed him Meloxicam (Mobic) to help with pain and inflammation, since he’s on a break from steroids. And here he is, two days later and he can’t keep even few spoons of soup down, even though he is not vomiting blood. Should I take him to the ER?

Loading...

Hello,

I feel it would definitely be the best for a physician or even GI specialist to take a look and determine what exactly is going on with your husband's stomach. Meloxicam (Mobic) can cause serious damage to stomach mucosa, even causing ulcers in a relatively short time, so you need a doctor to either take your husband of this medication and start treating him (he's probably dehydrated by now), or for GI specialist to reconsider this treatment.

Either way, don't wait until things get worse!

 

Reply

Loading...